Aftenposten: Nurse Marit Erika Tøien asks for compensation after becoming ill from AZ vaccine

AstraZeneca COVID-19 vaccinePhoto: AP Photo / Vincent Thian
Advertisements

An intensive care nurse who has become chronically ill with persistent headaches after taking the AstraZeneca vaccine is asking for compensation, according to the newspaper Aftenposten.

The newspaper Aftenposten writes that 162 people have reported persistent headaches after receiving the AstraZeneca vaccine, which has been removed from Norway’s vaccination program.

Intensive care nurse Marit Erika Tøien is asking for compensation for the side effects she now has. The 54-year-old had had persistent headaches since February 24, when she was vaccinated.

Tøien has also applied for patient injury compensation and occupational injury compensation but fears her claims will be rejected.

Asking for compensation

“Healthcare professionals are expected to be vaccinated to protect patients. It is perceived as a form of ‘voluntary coercion.’ Then we must also get compensation when things go wrong,” she said.

Like many in the health care system, she received the AstraZeneca vaccine before Norway stopped using it due to rare and, in some cases, fatal blood clots.

The Norwegian Nurses’ Association says that they follow up on eight injury cases that occurred after the administration of the vaccine.

The AstraZeneca vaccine is still used in large parts of the world and is an important part of the vaccination program for developing countries.

Source: © NTB Scanpix / #Norway Today / #NorwayTodayNews

Do you have a news tip for Norway Today? We want to hear it. Get in touch at info@norwaytoday.no

Advertisements

Be the first to comment on "Aftenposten: Nurse Marit Erika Tøien asks for compensation after becoming ill from AZ vaccine"

Leave a comment

Your email address will not be published.


*